# SDR SWAA021393

- Difficulty date: June 22, 2002
- Submitted: July 1, 2002
- Operation: Air carrier
- Aircraft: N611SW
- Make and model: Boeing 737-3H4
- Aircraft serial: 27697
- Aircraft time: 23,571 hours, 20,557 cycles
- System (JASC): 2781 · Leading Edge Slat Position Indicating System
- Part: Sensor
- Part number: 256A39022
- Condition: Failed
- Location: Krueger Flap
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

AIR TURNBACK, ON DEPARTURE NR 3 KRUEGER FLAP WOULD NOT RETRACT.  REMOVED AND REPLACED S173 FULL EXTEND SENSOR PER MM.
